Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taken antibiotics for yeast infection. Taken Fluconazole. Increased, thick, yellow discharge. Sign of worsening infection?

Hello, I have recently had symptoms of a yeast infection . ie: it came o after a course of antibiotics , during which i had been to the beach at least twice ( i don t know if that has anything to do with it). I took fluconazole 150mg yesterday, and since i have noticed a slight reduction in itching and redness, however i realise my discharge has increased, though it is not very foul smelling, simply very thick, yellow (almost green), could this be a sign that my infection is worsening? or is it just the fluconazole getting rid of the Candida in my body?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for the query,

Your symptoms of yellowish green vaginal discharge suggests you are suffering from trichomoniasis.
Trichomoniasis is primarily an infection of the urogenital tract and the most common site of infection is the urethra and the vagina in women.

Get a swab test done.

Treatment includes:
Tab. metronidazole.
Maintain personal hygiene.
Contact your doctor for dose and duration of metronidazole after swab test.

hope this helps,

Dr Nilofer
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor